# SDR DALA2019121607346

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1404684) DURING INSPECTION FOUND SEVERAL DENTS ON AFT I/B FLAP UPPER AND LOWER SURFACE AT RH WING. AFT I/B FLAP LOWER SURFACE AT RH WING WAS REPAIRED PER. B737-800 SRM 51-70-10.
